# SDR SIMA20231011003

- Difficulty date: October 11, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 48,203 hours, 30,455 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17007299003
- Condition: Corroded
- Location: Fr 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-027 - FWD GALLEY FLOOR SUPPORT CORRODED ADJACENT TO RH FLOOR BEAM AT FR 12. (LEVEL 2 CORROSION) -C/A- RAR THE FWD GALLEY FLOOR SUPPORT ADJACENT TO RH FLOOR BEAM AT FR 12 IAW EMB 170 SRM 51-40-08.
